# SDR N6WA2023021601

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10128
- Aircraft time: 40,674 hours, 32,061 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Proximity Sensor
- Part number: PX38
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INTERMITTENTLY SHOWS OPEN. READJUSTED PX-38 PROXIMITY SENSOR ON SERVICE DOOR IAW CRJ 550 AMM 52-70-06 OPS CHECK GOOD.
